my 6 month old son woke up at 4 with a fever of 103.6 i gave him some Tylenol and took his temp again an hour later it was 102.2 then he went back to sleep then at 8 he had a temp of 102.3 i gave him more Tylenol and now its 10 and it is 101.6 should i be worried and if so what should i doAnswer Question
You should call his doctor. If either of my kids has a temp over 101 in the middle of the night, in the bath they go! Luke warm at best too. I usually sleep with them after that and make sure they don't spike again. I can go overboard with this but high fever can be a symptom of so many things... It's better safe than sorry, call your doc.
Answer by CooksWife at 1:02 PM on Dec. 30, 2008
Answer by Kennadismom at 1:05 PM on Dec. 30, 2008
My daughter had a 104.1 F fever when she was around your son's age. We gave her Baby Tylenol several times and it did not do much of anything. We took her to the ER and the staff asked if we had alternated the Baby Tylenol with Baby Motrin. We said no and they looked at at us like we were stupid. The hospital staff gave her the Motrin and the fever decreased.
Call your son's Doctor and ask if it is okay to alternate the two medications- Baby Tylenol and Baby Mortin, what dosage to give, and the frequency of use and ask them if a 101.6 F fever warrants an ER visit. Every Doctor is different on their recommendations, so, ask first!
Hope your child is feeling better soon.
Answer by Tetona at 1:08 PM on Dec. 30, 2008
Answer by KatieCrandall at 1:43 PM on Dec. 30, 2008
Answer by Kelly_n_Payton at 2:01 PM on Dec. 30, 2008
Answer by kaycee14 at 2:01 PM on Dec. 30, 2008
Answer by jbirchard at 2:43 PM on Dec. 30, 2008
Answer by AmiJanell at 5:55 PM on Dec. 30, 2008